Way to hot 🥵🥵: Hi everyone hope u are... - British Heart Fou...

British Heart Foundation

28,378 members18,599 posts

Way to hot 🥵🥵

buddy2blue profile image

Hi everyone hope u are all ok in this extremely hot weather. Sorry I’v not been on for a wile. I’m doing ok I was at slimming world this morning and put 3 pounds on. I think I’m retaining fluid, and also not doing any exercise. I will be glad when it’s cooled down and I can go back out. I’m on track for a good week at slimming world so let’s hope I get a good loss

20 Replies

Hi Tory, It's nice to hear from you again. I too gained a couple of pounds this week, I have water retention and my feet and legs are so swollen with this heat, you would think we would have melt off a bit of fat, but alas it doesn't work that way. Better luck next week. I hope you and your family are keeping cool and well. Take care brave girl.

Ruth

Hi buddy2blue, yes struggling in this heat, I have been breathless and feeling a bit queasy, and have a bloated tummy, I have also put a few pounds back on but never mind, will get there 🙂, glad you’re doing ok, I think a few cooler days will be very welcome, take care 🤗 xxx

My belly has been swollen and I’m more breathless as well. I know when the wether gets back to more normal temperatures I be fine xxx

Yes looking forward to breathing in some cool fresh air, love the sunshine, but this is too much, it takes all your energy 🥵 xx

It’s defo zapped mine lol xxx

Lovely to hear from you Tori. We've been thinking about you.I'm afraid I put 4lbs on in the last 10 days and like others, legs and ankles are a bit puffy!!

Roll on the winter!! Love and hugs are heading your way. Jan xxxx

buddy2blue profile image
buddy2blue in reply to Handel

It’s always my tummy that swells. It’s quite common for young people with heart failure xxx

Was wondering how you were getting on. My WW diet is not losing any weight, although I am well under my points allowance. I suspect fluid retention. Seeing practice nurse at the end of the week.

Nice to hear from you Tori, way too hot for me!

In the heat be aware of Sun sensitive meds, and lash on the factor 50. Water retention pills, Bisoprolol, loads of heart pills , make the skin very sensitive So be aware of burning in this sun.

Rowan666 profile image
Rowan666 in reply to Breesha

The worse one is Amiodarone!!

turkeyblue profile image
turkeyblue in reply to Breesha

Crikey, I wasn't aware of this!

Jules2021 profile image
Jules2021 in reply to Breesha

I stood for 10 minutes yesterday talking to my neighbour and ended up with a burnt shoulder! So reading your comment makes sense as Bisoprolol is amongst my cocktail of heart meds. Shall be more careful in future x

Breesha profile image
Breesha in reply to Jules2021

Lost a layer of skin off my legs , all water retention pills bad and many other meds, who knew I never knew Liquorice was taboo with Digoxin until I complain to the pharmacy shop that my favourite liquorice was out of stock , I love it , he told me I should NEVER eat it .

Great to hear you doing well in th I awful heat I used to live it but now it really affects me. I've be to increase my fluids as so thirst all the time. God bless and keep it up x x

SW is great & just following the plan helps the weight fall off. Unless of course you’ve got HF😬. I’m sure things will improve once we return to SBW - standard British weather 🤪. Keep up the positive thinking. x

buddy2blue profile image
buddy2blue in reply to MissisF

Yes I am in heart failure. I’m sticking with it as I know it works. The cooler wether will help to as I can get back out walking xxx

Hi Tori, like all of your friends on here, it is good to hear from you. Losing weight is a massive task for most people, I've put on a couple of KG's since my op and despite exercise I can't seem to lose it, so don't beat yourself up, the more you lose, the harder and slower it will get. You need plenty of fluid intake in this weather too. Keep safe 🙂

Hi Buddy. I find filling a hot water bottle with cool water really helps. Placed on back of the neck or top of your head helps and resting your feet on it is ecstasy. Try to keep drinking water as dehydration can make you retain fluid.

Well done Tori, you are doing so well and it’s always good to hear from you. I have just been allowed an extra 500 mls fluid each day as I am on restricted fluids and struggling in the heat. Used to sunbathe in days gone by, but now it saps my energy to even be outside! Always remember you are Victorious, stay strong.

You may also like...